# SDR MASA99153

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Engine: Pwa PW123
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Mfc
- Part number: 324485316
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6217 - PHX-FLG - ON PREPARATION FOR TAKEOFF, THE CREW APPLIED TAKEOFF POWER.  THE LEFT ENGINE ONLY MADE 40 PERCENT POWER.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE MFC.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
